11 Publications

Mark all

[11]
2021 | Preprint | LibreCat-ID: 21600
Efficient time stepping for numerical integration using reinforcement learning
M. Dellnitz, E. Hüllermeier, M. Lücke, S. Ober-Blöbaum, C. Offen, S. Peitz, K. Pfannschmidt, ArXiv:2104.03562 (2021).
LibreCat | Download (ext.)
 
[10]
2021 | Preprint | LibreCat-ID: 21572
Learning ODE Models with Qualitative Structure Using Gaussian Processes
S. Ridderbusch, C. Offen, S. Ober-Blöbaum, P. Goulart, (n.d.).
LibreCat | Download (ext.)
 
[9]
2020 | Preprint | LibreCat-ID: 19941 LibreCat | Download (ext.)
 
[8]
2020 | Journal Article | LibreCat-ID: 19939
Detection of high codimensional bifurcations in variational PDEs
L.M. Kreusser, R.I. McLachlan, C. Offen, Nonlinearity 33 (2020) 2335–2363.
LibreCat | DOI | Download (ext.)
 
[7]
2020 | Dissertation | LibreCat-ID: 19947
Analysis of Hamiltonian boundary value problems and symplectic integration
C. Offen, Analysis of Hamiltonian Boundary Value Problems and Symplectic Integration, Massey University, Palmerston North, New Zealand, 2020.
LibreCat | Files available | Download (ext.)
 
[6]
2020 | Journal Article | LibreCat-ID: 19938
Preservation of Bifurcations of Hamiltonian Boundary Value Problems Under Discretisation
R.I. McLachlan, C. Offen, Foundations of Computational Mathematics 20 (2020) 1363–1400.
LibreCat | DOI | Download (ext.)
 
[5]
2019 | Journal Article | LibreCat-ID: 19945
Symplectic integration of PDEs using Clebsch variables
R.I. McLachlan, C. Offen, B.K. Tapley, Journal of Computational Dynamics 6 (2019) 111–130.
LibreCat | DOI | Download (ext.)
 
[4]
2018 | Journal Article | LibreCat-ID: 19935
Bifurcation of solutions to Hamiltonian boundary value problems
R.I. McLachlan, C. Offen, Nonlinearity (2018) 2895–2927.
LibreCat | DOI | Download (ext.)
 
[3]
2018 | Journal Article | LibreCat-ID: 19943
Hamiltonian boundary value problems, conformal symplectic symmetries, and conjugate loci
R.I. McLachlan, C. Offen, New Zealand Journal of Mathematics 48 (2018) 83–99.
LibreCat | Files available | Download (ext.)
 
[2]
2018 | Journal Article | LibreCat-ID: 19937
Symplectic integration of boundary value problems
R.I. McLachlan, C. Offen, Numerical Algorithms (2018) 1219–1233.
LibreCat | DOI | Download (ext.)
 
[1]
2018 | Preprint | LibreCat-ID: 19940 LibreCat | Files available | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: Default

Export / Embed

11 Publications

Mark all

[11]
2021 | Preprint | LibreCat-ID: 21600
Efficient time stepping for numerical integration using reinforcement learning
M. Dellnitz, E. Hüllermeier, M. Lücke, S. Ober-Blöbaum, C. Offen, S. Peitz, K. Pfannschmidt, ArXiv:2104.03562 (2021).
LibreCat | Download (ext.)
 
[10]
2021 | Preprint | LibreCat-ID: 21572
Learning ODE Models with Qualitative Structure Using Gaussian Processes
S. Ridderbusch, C. Offen, S. Ober-Blöbaum, P. Goulart, (n.d.).
LibreCat | Download (ext.)
 
[9]
2020 | Preprint | LibreCat-ID: 19941 LibreCat | Download (ext.)
 
[8]
2020 | Journal Article | LibreCat-ID: 19939
Detection of high codimensional bifurcations in variational PDEs
L.M. Kreusser, R.I. McLachlan, C. Offen, Nonlinearity 33 (2020) 2335–2363.
LibreCat | DOI | Download (ext.)
 
[7]
2020 | Dissertation | LibreCat-ID: 19947
Analysis of Hamiltonian boundary value problems and symplectic integration
C. Offen, Analysis of Hamiltonian Boundary Value Problems and Symplectic Integration, Massey University, Palmerston North, New Zealand, 2020.
LibreCat | Files available | Download (ext.)
 
[6]
2020 | Journal Article | LibreCat-ID: 19938
Preservation of Bifurcations of Hamiltonian Boundary Value Problems Under Discretisation
R.I. McLachlan, C. Offen, Foundations of Computational Mathematics 20 (2020) 1363–1400.
LibreCat | DOI | Download (ext.)
 
[5]
2019 | Journal Article | LibreCat-ID: 19945
Symplectic integration of PDEs using Clebsch variables
R.I. McLachlan, C. Offen, B.K. Tapley, Journal of Computational Dynamics 6 (2019) 111–130.
LibreCat | DOI | Download (ext.)
 
[4]
2018 | Journal Article | LibreCat-ID: 19935
Bifurcation of solutions to Hamiltonian boundary value problems
R.I. McLachlan, C. Offen, Nonlinearity (2018) 2895–2927.
LibreCat | DOI | Download (ext.)
 
[3]
2018 | Journal Article | LibreCat-ID: 19943
Hamiltonian boundary value problems, conformal symplectic symmetries, and conjugate loci
R.I. McLachlan, C. Offen, New Zealand Journal of Mathematics 48 (2018) 83–99.
LibreCat | Files available | Download (ext.)
 
[2]
2018 | Journal Article | LibreCat-ID: 19937
Symplectic integration of boundary value problems
R.I. McLachlan, C. Offen, Numerical Algorithms (2018) 1219–1233.
LibreCat | DOI | Download (ext.)
 
[1]
2018 | Preprint | LibreCat-ID: 19940 LibreCat | Files available | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: Default

Export / Embed